Format

Send to

Choose Destination
See comment in PubMed Commons below
Med Clin North Am. 2010 Jul;94(4):853-64, xiii. doi: 10.1016/j.mcna.2010.03.005. Epub 2010 May 13.

NSAID hypersensitivity (respiratory, cutaneous, and generalized anaphylactic symptoms).

Author information

1
Department of Allergy and Clinical Immunology, Centro Médico-Docente La Trinidad, Carretera La Trinidad-El Hatillo, Estado Miranda, Venezuela. sanchezbmario@gmail.com

Abstract

Adverse reactions to drugs have been classified as predictable (related to the pharmacologic actions of the drug) and unpredictable (related to the individual's immunologic response or genetic susceptibility). The term "drug hypersensitivity" refers to the symptoms or signs initiated by an exposure to a drug at a dose normally tolerated by nonhypersensitive persons. In this article, the current knowledge on hypersensitivity reactions to nonsteroidal antiinflammatory drugs is discussed.

PMID:
20609867
DOI:
10.1016/j.mcna.2010.03.005
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center